# SDR COEA202001249811

- Difficulty date: December 7, 2019
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: S53572303200
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK.   FRAME 17 FORWARD SIDE HAS CORROSION BETWEEN STRINGERS 17L-20L. REPLACED THE FRAME SEGMENT.
